RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Guidelines for authors
Publishing Ethics

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



CMFD:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


CMFD, 2011, Volume 39, Pages 141–150 (Mi cmfd177)  

This article is cited in 6 scientific papers (total in 6 papers)

On the absence of global solutions of the Korteweg–de Vries equation

S. I. Pohozaev

Steklov Mathematical Institute, Russian Academy of Sciences, Moscow, Russia

Abstract: This paper is devoted to the problem of existence of global solutions of the Korteweg–de Vries equation. For certain initialboundary problems for the Korteweg–de Vries equation, we obtain necessary conditions of existence (in other words, sufficient conditions of nonexistence) of global solutions.

Full text: PDF file (130 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences, 2013, 190:1, 147–156

Bibliographic databases:

Document Type: Article
UDC: 517.9

Citation: S. I. Pohozaev, “On the absence of global solutions of the Korteweg–de Vries equation”, Partial differential equations, CMFD, 39, PFUR, M., 2011, 141–150; Journal of Mathematical Sciences, 190:1 (2013), 147–156

Citation in format AMSBIB
\Bibitem{Pok11}
\by S.~I.~Pohozaev
\paper On the absence of global solutions of the Korteweg--de~Vries equation
\inbook Partial differential equations
\serial CMFD
\yr 2011
\vol 39
\pages 141--150
\publ PFUR
\publaddr M.
\mathnet{http://mi.mathnet.ru/cmfd177}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2830681}
\transl
\jour Journal of Mathematical Sciences
\yr 2013
\vol 190
\issue 1
\pages 147--156
\crossref{https://doi.org/10.1007/s10958-013-1250-8}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84874948997}


Linking options:
  • http://mi.mathnet.ru/eng/cmfd177
  • http://mi.mathnet.ru/eng/cmfd/v39/p141

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. V. Yushkov, “Blowup of solutions of a Korteweg–de Vries-type equation”, Theoret. and Math. Phys., 172:1 (2012), 932–938  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib  elib
    2. M. O. Korpusov, “Blowup of solutions of nonlinear equations and systems of nonlinear equations in wave theory”, Theoret. and Math. Phys., 174:3 (2013), 307–314  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    3. M. O. Korpusov, E. V. Yushkov, “Solution blowup for systems of shallow-water equations”, Theoret. and Math. Phys., 177:2 (2013), 1505–1514  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    4. M. O. Korpusov, A. G. Sveshnikov, E. V. Yushkov, “Blow-up of solutions of non-linear equations of Kadomtsev–Petviashvili and Zakharov–Kuznetsov types”, Izv. Math., 78:3 (2014), 500–530  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    5. Samoilenko V.H., Samoilenko Yu.I., “Two-Phase Solitonlike Solutions of the Cauchy Problem For a Singularly Perturbed Korteweg-de-Vries Equation With Variable Coefficients”, Ukr. Math. J., 65:11 (2014), 1681–1697  crossref  zmath  isi  elib  scopus
    6. Samoylenko V.H., Samoylenko Yu.I., “Asymptotic Multiphase Solitonlike Solutions of the Cauchy Problem For a Singularly Perturbed Korteweg-de-Vries Equation With Variable Coefficients”, Ukr. Math. J., 66:12 (2015), 1842–1861  crossref  isi  elib  scopus
  •  .
    Number of views:
    This page:561
    Full text:231
    References:18

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019